# SDR ASOA20150401022

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 33,567 hours, 25,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT CEILING EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE AFT CEILING LIGHT INVERTER. OPS CHECKS WERE GOOD.
